# SDR Z5FA100610N523CS1

- Difficulty date: October 6, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N523CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 5,369 hours, 3,906 cycles
- Engine: Pwc PW545B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

ON FINAL APPROACH, CREW EXTENDED GEAR AND DID NOT GET RT MAIN GEAR DOWN INDICATION. FOLLOWING AFM CHECK LIST A ROTARY TEST FUNCTION FOR THE LANDING GEAR WAS PERFORMED AND THE RT GEAR DOWN DID NOT ILLUMINATE.  CREW ELECTED TO DECLARE AN EMERGENCY AND DIVERTED, DUE TO RUNWAY LENGTH AND EMERGENCY FACILITIES.  CREW LANDED ACFT WITHOUT INCIDENT, TAXIED OFF RUNWAY AND HAD ACFT TOWED.  MFG SENT MX TO WORK GEAR DISCREPANCY, THE MX STAFF FOUND GEAR INDICATOR BULB INOP, THE BULB WAS REPLACED AND ROTARY TEST FUNCTION NOW SHOWED GEAR DOWN INDICATION PROPERLY.  THERE FBO HAD NO PROVISIONS TO PERFROM GEAR SWING, SO THE ACFT WAS FERRIED WHERE CONTINUED MX AND GEAR SWINGS WERE PERFORMED SATISFACTORY AND ACFT WAS RETURNED TO SERVICE.
